Busca avançada
Ano de início
Entree
Conteúdo relacionado
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

NON-UNITARISABLE REPRESENTATIONS AND MAXIMAL SYMMETRY

Texto completo
Autor(es):
Ferenczi, Valentin ; Rosendal, Christian
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU; v. 16, n. 2, p. 421-445, APR 2017.
Citações Web of Science: 0
Resumo

We investigate questions of maximal symmetry in Banach spaces and the structure of certain bounded non-unitarisable groups on Hilbert space. In particular, we provide structural information about bounded groups with an essentially unique invariant complemented subspace. This is subsequently combined with rigidity results for the unitary representation of Aut(T) on l(2)(T), where T is the countably infinite regular tree, to describe the possible bounded subgroups of GL(H) extending a well-known non-unitarisable representation of F infinity. As a related result, we also show that a transitive norm on a separable Banach space must be strictly convex. (AU)

Processo FAPESP: 13/11390-4 - Somas torcidas, posições, e Teoria de Ramsey em Espaços de Banach
Beneficiário:Valentin Raphael Henri Ferenczi
Linha de fomento: Auxílio à Pesquisa - Regular